Have Cat Questions? Ask a Cat Vet Online.
Hello, and welcome.
I'm sorry this happened with Phoenix. Regulating the thyroid with methimazole is a great, life-saving medication, but an overdose can manifest itself with the symptoms you described. While it's possible that this may pass, it's also possible that the reaction may continue and become dangerous.
There's not much you can do at home for this problem, so I would advise a visit to the vet, immediately. If it's now after hours for you and your vet doesn't have emergency hours, bring Phoenix to the nearest ER vet center to be evaluated and treated. His thyroid level will be checked to see how bad this reaction is, and then, it will be regulated again.
I hope all will be well with Phoenix!
Please be so kind as to rate my answer with positive feedback, as that is the only way I receive recognition from the website for my assistance. Thank you very much!Providing a positive rating will not end our conversation, should you need me for any follow-up. Simply click 'Reply' for clarification or additional information, if needed.
I'm just checking in with you to see how Phoenix is doing, today. Is everything back to normal or did you bring him to see the vet?
Please let me know if you found my answer helpful and how your furry boy is coming along. Thank you so much!